AMS eContent Search Results
Matches for: msc=(14P25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 49 found      Go to page: 1 2

[1] Ilia Itenberg, Grigory Mikhalkin and Johannes Rau. Rational quintics in the real plane. Trans. Amer. Math. Soc. 370 (2018) 131-196.
Abstract, references, and article information   
View Article: PDF

[2] S. Yu. Orevkov and E. I. Shustin. Real algebraic and pseudoholomorphic curves on the quadratic cone and smoothings of the singularity $X_{21}$. St. Petersburg Math. J. 28 (2017) 225-257.
Abstract, references, and article information   
View Article: PDF

[3] Nolan R. Wallach. On Neeman's gradient flows. Contemporary Mathematics 695 (2017) 261-274.
Book volume table of contents   
View Article: PDF

[4] N. Dutertre and J. A. Moya-Pérez. Topological formulas for closed semi-algebraic sets by Euler integration. Contemporary Mathematics 675 (2016) 89-102.
Book volume table of contents   
View Article: PDF

[5] A. Lerario. Random matrices and the average topology of the intersection of two quadrics. Proc. Amer. Math. Soc. 143 (2015) 3239-3251.
Abstract, references, and article information   
View Article: PDF

[6] Sergey Finashin and Viatcheslav Kharlamov. Apparent contours of nonsingular real cubic surfaces. Trans. Amer. Math. Soc. 367 (2015) 7221-7289.
Abstract, references, and article information   
View Article: PDF

[7] Vinicio Gómez Gutiérrez and Santiago López de Medrano. Surfaces as complete intersections. Contemporary Mathematics 629 (2014) 171-180.
Book volume table of contents   
View Article: PDF

[8] A. B. Korchagin. Newtonian and affine classifications of irreducible cubics. St. Petersburg Math. J. 24 (2013) 759-781.
Abstract, references, and article information   
View Article: PDF

[9] Carlos Florentino and Sean Lawton. Character Varieties and Moduli of Quiver Representations. Contemporary Mathematics 590 (2013) 9-38.
Book volume table of contents   
View Article: PDF

[10] R. Araújo dos Santos, D. Dreibelbis and N. Dutertre. Topology of the real Milnor fiber for isolated singularities. Contemporary Mathematics 569 (2012) 67-75.
Book volume table of contents   
View Article: PDF

[11] Frank Sottile. Beyond the Shapiro Conjecture for the Grassmannian. University Lecture Series 57 (2011) 161-172.
Book volume table of contents
View Article: PDF

[12] Frank Sottile. The Shapiro Conjecture for Grassmannians. University Lecture Series 57 (2011) 121-131.
Book volume table of contents
View Article: PDF

[13] Frank Sottile. Proof of the Shapiro Conjecture for Grassmannians. University Lecture Series 57 (2011) 147-159.
Book volume table of contents
View Article: PDF

[14] Frank Sottile. Lower bounds for sparse polynomial systems. University Lecture Series 57 (2011) 77-90.
Book volume table of contents
View Article: PDF

[15] Frank Sottile. The Shapiro Conjecture for rational functions. University Lecture Series 57 (2011) 133-145.
Book volume table of contents
View Article: PDF

[16] Frank Sottile. Sparse polynomial systems. University Lecture Series 57 (2011) 25-35.
Book volume table of contents
View Article: PDF

[17] Frank Sottile. Overview. University Lecture Series 57 (2011) 1-12.
Book volume table of contents
View Article: PDF

[18] Frank Sottile. Real solutions of univariate polynomials. University Lecture Series 57 (2011) 13-23.
Book volume table of contents
View Article: PDF

[19] Frank Sottile. Real Solutions to Equations from Geometry. University Lecture Series 57 (2011) MR MR2830310.
Book volume table of contents   

[20] Frank Sottile. The Shapiro Conjecture beyond the Grassmannian. University Lecture Series 57 (2011) 173-187.
Book volume table of contents   
View Article: PDF

[21] Frank Sottile. Fewnomial upper bounds. University Lecture Series 57 (2011) 49-60.
Book volume table of contents   
View Article: PDF

[22] Frank Sottile. Enumerative real algebraic geometry. University Lecture Series 57 (2011) 105-119.
Book volume table of contents   
View Article: PDF

[23] Frank Sottile. Toric degenerations and Kushnirenko's theorem. University Lecture Series 57 (2011) 37-48.
Book volume table of contents   
View Article: PDF

[24] Frank Sottile. Fewnomial upper bounds from Gale dual polynomial systems. University Lecture Series 57 (2011) 61-75.
Book volume table of contents   
View Article: PDF

[25] Frank Sottile. Some lower bounds for systems of polynomials. University Lecture Series 57 (2011) 91-104.
Book volume table of contents   
View Article: PDF

[26] Wojciech Kucharz and Kamil Rusek. An application of ample vector bundles in real algebraic geometry. Proc. Amer. Math. Soc. 139 (2011) 1155-1161. MR 2748410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Frédéric Bihan and Frank Sottile. Betti number bounds for fewnomial hypersurfaces via stratified Morse theory. Proc. Amer. Math. Soc. 137 (2009) 2825-2833. MR 2506438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Wojciech Kucharz. Cycles on Nash algebraic models of smooth manifolds. Proc. Amer. Math. Soc. 137 (2009) 1899-1906. MR 2480269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] David Savitt. Polynomials, meanders, and paths in the lattice of noncrossing partitions. Trans. Amer. Math. Soc. 361 (2009) 3083-3107. MR 2485419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Ali Öztürk. Homology of real algebraic varieties and morphisms to spheres. Proc. Amer. Math. Soc. 137 (2009) 505-509. MR 2448570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 49 found      Go to page: 1 2